# SDR 9504955534

- Difficulty date: March 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N534US
- Make and model: Boeing 757251
- Aircraft serial: 24265
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5447
- Condition: Corroded
- Location: Fs 1445 1500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, THE AFT CARGO FLOOR SUPPORT STRINGERS WERE FOUND CORRODED AROUND NUTPLATES BETWEEN FS 1445 AND 1500, LBL 11 AND RBL 3.  REMOVED CORROSION AND INSTALLED REPAIR PER NWA EA 55-97818.
